# SDR AALA981097

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 2003-2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON T-ANGLE AT AFT END NR 4 GALLEY SUPPORT.  REPAIRED T-ANGLE AT STATION 2007-2003 AND AFT NR 4 GALLEY SUPPORT PER ESO 7349 DATED 05-28-98.  (M)
